MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; System, Peritoneal, Automatic Delivery
Catalog Number 050-87215A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak during drain 2 of their pd treatment.The patient reported not receiving an alarm prior to the leak.Fluid was discovered in the pump module area and on the external of the cassette.Fluid leaked from a possible hole in the bag.The cause of the leak is unknown.The patient was assisted with cancelling treatment.The patient was also advised to wipe down the cycler and let it dry and to follow up with their peritoneal dialysis nurse (pdrn).It was reported that an alternate treatment option was available.Upon follow up, the patient confirmed the reported fluid leak occurred on the cassette and fluid was found inside the cassette door.There were no holes or fluid leaks on any of the solution or drain bags.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient skipped the remainder of treatment in the absence of the cycler.The patient let the cycler dry and is continuing with peritoneal dialysis on the cycler without issue and without reoccurrence of the reported event.The patient confirmed that the cycler set is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24472519
Report Number0008030665-2026-00410
Device Sequence Number10308983
Product Code FKX
UDI-Device Identifier00840861102709
UDI-Public00840861102709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87215A
Device Lot Number25CR08074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY SELECT CYCLER
Patient SexFemale